Translator Disclaimer
2010 A note on nonresidually solvable hyperlinear one-relator groups
Jon Bannon, Nicholas Noblett
Involve 3(3): 345-347 (2010). DOI: 10.2140/involve.2010.3.345

Abstract

We prove that various nonresidually finite, nonresidually solvable groups of the form a,b|rrw=r2 are sofic.

Citation

Download Citation

Jon Bannon. Nicholas Noblett. "A note on nonresidually solvable hyperlinear one-relator groups." Involve 3 (3) 345 - 347, 2010. https://doi.org/10.2140/involve.2010.3.345

Information

Received: 26 July 2010; Accepted: 26 July 2010; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1203.43002
MathSciNet: MR2739525
Digital Object Identifier: 10.2140/involve.2010.3.345

Subjects:
Primary: 46L10
Secondary: 20F65

Keywords: mathematics

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.3 • No. 3 • 2010
MSP
Back to Top